<  Back to the Polytechnique Montréal portal

Hedging Point Policy Improvement

El-Kébir Boukas

Article (1998)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29826/
Journal Title: Journal of Optimization Theory and Applications (vol. 97, no. 1)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/a:1022670932536
Official URL: https://doi.org/10.1023/a%3a1022670932536
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Boukas, E.-K. (1998). Hedging Point Policy Improvement. Journal of Optimization Theory and Applications, 97(1), 47-70. https://doi.org/10.1023/a%3a1022670932536

Statistics

Dimensions

Repository Staff Only

View Item View Item